I have had a long history of pac's and pvc's starting in my late teens (I am now 41). A little over a year ago, I have an ekg and a holter monitor for about a month. The cardioligist said that I was experiencing mostly pac's with a few pvc's and that they are harmless. After this, I didn't worry about them as much and they went away. All of the sudden today they are back and I am freaking out! I just had a miscarriage two weeks ago and wonder if that has anything to do with it. I know that they are harmless, but since my tests were run over a year ago, I am wondering if it's likely I have developed heart disease? I want to go about my day and not worry about them, but it's hard to do that when these thumps are so strong, I swear I feel them in my stomach!
Hey there,I thought Id respond because I too know what its like to have my pvcs(in your case mostly pacs) leave and then TA DA reappear later.My situations different from yours but that feeling when they return isnt a good one!!!!!!ITs a feeling of dread and doom,I know.The only thing I can do is reassure you that in one year I dont think a lot has changed.Theres a good chance the stress of your miscarriage could have a little something to do with it.Ive noticed when I have stress it seems to catch up with me days or weeks later:( Have you ever had an echocardiogram done? Theres nothing wrong with going back to the cardio if it would make you feel better,to let him know whats going on..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.